Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 37, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2016, 1:30 AM CDT for 9 counties in Missouri. It was in force for 45 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 1:30 AM CDT (06:30 UTC)
- Expired
- Apr 27, 2016, 2:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 21 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 1:45 AM CDT | TSTM WND DMG | Republic, MO | TREE DOWN IN REPUBLIC OFF P HIGHWAY |
| Apr 27, 1:49 AM CDT | TORNADO | 1 Ne Battlefield, MO | A NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-0 TORNADO DAMAGED A HOME JUST OUTSIDE OF THE SOUTHWEST EDGE OF SPRINGFIELD. DAMAGE TO THE ROOF...GUTTERS...AND AWNINGS HAD OCCURRED. THIS TORNADO WAS A BRIEF TOUCHDOWN AND THE WIDTH WAS MEASURED AT 40 |
| Apr 27, 1:54 AM CDT | TSTM WND DMG | 5 Ene Kimberling City, MO | MINOR TREE DAMAGE WITH LIMBS DOWN AND WINDOWS BROKEN OUT OF A HOUSE ON ROYAL VISTA |
| Apr 27, 1:54 AM CDT | TSTM WND DMG | Galena, MO | LARGE TREE OVER ROAD. TIME BASED ON RADAR. |
| Apr 27, 1:54 AM CDT | TSTM WND DMG | Galena, MO | LARGE TREE OVER ROAD.TIME BASED ON RADAR. |
| Apr 27, 1:55 AM CDT | TSTM WND DMG | 1 Ne Battlefield, MO | NUMEROUS HOMES SUSTAINED ROOF DAMAGE ALONG VILLAGE TERRACE AND VINCENT DRIVE BETWEEN TROY AVE AND RIDGECREST DRIVE. SECTIONS OF FENCING WERE BLOWN DOWN. TRAMPOLINES WERE ALSO BLOWN ABOUT AND DAMAGED. |
| Apr 27, 1:55 AM CDT | TSTM WND DMG | 2 Ne Battlefield, MO | MODERATE ROOF DAMAGE TO MULITPLE HOMES OFF OF SHAWNEE DRIVE AND VILLAGE TERRACE DRIVE |
| Apr 27, 1:55 AM CDT | TSTM WND DMG | 2 S Kimberling City, MO | POWER POLES BROKEN DUE TO WIND AT OZARK MT RESORT |
| Apr 27, 1:55 AM CDT | TSTM WND DMG | 5 Wsw Branson, MO | NUMEROUS SPORADIC LARGE TREES AND LIMBS DOWN ON 265 HIGHWAY SOUTH OF 376 NEAR SKYLINE ROAD |
| Apr 27, 1:55 AM CDT | TSTM WND DMG | Fremont Hills, MO | SMALL TO MEDIUM TREE LIMBS DOWN ON SHORE LINE ROAD |
| Apr 27, 1:58 AM CDT | TSTM WND DMG | 2 Se Kimberling City, MO | 20FT TREE 18 TO 24 INCH DIAMETER DOWN. LEAF AND DEBRIS IMBEDDED INTO SIDING. |
| Apr 27, 1:58 AM CDT | TSTM WND DMG | 2 Sw Kimberling City, MO | 20FT TREE 18 TO 24 INCH DIAMETER DOWN. LEAF AND DEBRIS EMBEDDED INTO SIDING. CORRECTED DIRECTION. |
| Apr 27, 1:58 AM CDT | TSTM WND DMG | 2 Sw Kimberling City, MO | 20FT TREE 18 TO 24 INCH DIAMETER DOWN. LEAF AND DEBRIS IMBEDDED INTO SIDING. CORRECTED DIRECTION. |
| Apr 27, 1:58 AM CDT | TSTM WND GST 70 | Kimberling City, MO | A LINE OF THUNDERSTORMS PRODUCING 70MPH STRAIGHT LINE WINDS DAMAGED A HOME SOUTH OF KIMBERLING CITY AND PRODUCED SIGNIFICANT TREE DAMAGE ACROSS JOE BALD PENINSULA. SEVERAL TREES WERE SNAPPED OR UPROOTED. NUMEROUS LARGE LIMBS WERE DOWNED. |
| Apr 27, 1:59 AM CDT | TSTM WND DMG | 5 Sw Branson, MO | TREES DOWN AROUND POINTE ROYALE. SURVEY CREWS ESTIMATE WIND SPEEDS ARE AROUND 65 MILES PER HOUR. |
| Apr 27, 2:00 AM CDT | TSTM WND DMG | Branson, MO | LARGE TREE DOWN IN DOWNTOWN BRANSON |
| Apr 27, 2:00 AM CDT | TSTM WND GST 60 | Nixa, MO | MEASURED 60 MPH WINDS AT HIGHWAY 14 AND HIGHWAY 160 IN NIXA |
| Apr 27, 2:03 AM CDT | TSTM WND GST 80 | 1 S Kimberling City, MO | A STORM SURVEY DETERMINED THAT STRONG STRAIGHT LINE WINDS UPROOTED NUMEROUS TREES AND CAUSED MINOR DAMAGE TO SEVERAL HOMES ON POINT SEVEN PENINSULA. SOME HOMES HAD WEST FACING WINDOWS BLOWN OUT. |
| Apr 27, 2:07 AM CDT | TSTM WND DMG | Hollister, MO | TREE INTO A HOUSE IN HOLLISTER, NO INJURIES |
| Apr 27, 2:07 AM CDT | TSTM WND DMG | Hollister, MO | *** 1 INJ *** TREES DOWN IN HOLLISTER DOWNTOWN AND NEAR COLLEGE OF THE OZARKS. TWO HOMES SUSTAINED SIGNIFICANT DAMAGE FROM FALLING TREES. SURVEY CREWS ESTIMATE WINDS OF AROUND 75 MILES PER HOUR. |
| Apr 27, 2:07 AM CDT | TSTM WND DMG | Hollister, MO | TREES DOWN IN HOLLISTER DOWNTOWN AND NEAR COLLEGE OF THE OZARKS. TWO HOMES SUSTAINED SIGNIFICANT DAMAGE FROM FALLING TREES. SURVEY CREWS ESTIMATE WINDS OF AROUND 75 MILES PER HOUR. |
| Apr 27, 2:15 AM CDT | TSTM WND GST 70 | 2 Nne Battlefield, MO | THUNDERSTORMS PRODUCED STRONG STRAIGHT LINE WINDS THAT TORE SHINGLES OFF OF 12 TO 15 HOMES. ONE HOME HAD SOME DECKING PEELED OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 8:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
633
WUUS53 KSGF 270630
SVRSGF
MOC009-039-043-057-077-109-167-209-213-270715-
/O.NEW.KSGF.SV.W.0037.160427T0630Z-160427T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
WESTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...
EASTERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHEASTERN CEDAR COUNTY IN SOUTHWESTERN MISSOURI...
EASTERN BARRY COUNTY IN SOUTHWESTERN MISSOURI...
GREENE COUNTY IN SOUTHWESTERN MISSOURI...
STONE COUNTY IN SOUTHWESTERN MISSOURI...
POLK COUNTY IN SOUTHWESTERN MISSOURI...
EASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 215 AM CDT
* AT 129 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF HUMANSVILLE TO 7 MILES NORTHEAST OF
BEAVER...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD... NIXA...
OZARK... REPUBLIC...
BRANSON... BOLIVAR...
STOCKTON LAKE... TABLE ROCK LAKE...
LAKE TANEYCOMO... POMME DE TERRE LAKE...
TABLE ROCK STATE PARK... STOCKTON STATE PARK...
ROARING RIVER STATE PARK... AURORA...
BATTLEFIELD... WILLARD...
HOLLISTER... SILVER DOLLAR CITY...
KIMBERLING CITY... MARIONVILLE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 50 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9378 3756 9374 3781 9381 3780 9319
3650 9317
TIME...MOT...LOC 0629Z 248DEG 34KT 3783 9374 3657 9370
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:02 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 27, 12:02 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1202 AM CDT WED APR 27 2016 .SHORT TERM...(This evening through Wednesday) Ongoing thunderstorms were becoming more outflow structured across southwest and south central Missouri this afternoon. This will lead to further weakening with time, and we may consider canceling the Severe Thunderstorm Watch early. The main show will occur tonight as a line of thunderstorms approaches the Kansas and Missouri state line toward midnight. We think a few of these storms could become organized, with the potential for damaging wind gusts and small hail. With 0 to 3 km shear vectors screaming to the north northeast at 40 to 45 knots, any northwest to southeast oriented line segments will have the chance of spinning up some meso-vorts with a tornado risk. However, it's quite uncertain that any segments will evolve into this northwest to southeast structure. This is more of a short term forecast challenge. Storms are expected to continue through the Highway 65 corridor, and should weaken as they approach the eastern Ozarks. Additional storms will possible Wednesday as the main cold front shifts through southern Missouri during the daytime hours. There is a severe risk for hail and wind east of Highway 65. All precipitation should exit the Ozarks Wednesday evening. .LONG TERM...(Thursday through Tuesday) A small window of quiet weather is expected Thursday into Friday with mild temperatures. The risk for organized storms will ramp up Friday night into Saturday, as another negatively tilted storm system approaches from the west. This system will need to be monitored closely as several ingredients could come together for an episode of severe thunderstorms. There doesn't appear to be any potential negatives for Friday night and Saturday's set up at the moment. Sunday into Monday the pattern would offer another window of quiet weather with mild temperatures. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1156 PM CDT Tue Apr 26 2016 Line of convection starting to make an eastward push now over southeast Kansas and eastern Oklahoma. Should make it to the JLN area prior to the 06z TAF time and into SGF/BBG by 07-08z. Have things going through fairly quickly and ending prior to 12z with VFR conditions for the remainder of the period. Gusty winds are expected, especially when winds become more southwesterly today as the drier air moves in. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Cramer LONG TERM...Cramer AVIATION...Lindenberg
Hazardous weather outlook, Apr 26, 9:04 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 904 PM CDT TUE APR 26 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 904 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO APPROACH THE MISSOURI AND KANSAS STATE LINE AFTER 11 PM. DAMAGING WIND GUSTS WILL BE THE PRIMARY HAZARD WITH THESE STORMS. IF A LINE SEGMENT CAN BECOME ORIENTED FROM NORTHWEST TO SOUTHEAST...THEN A COUPLE OF SHORT LIVED TORNADOES CAN NOT BE RULED OUT. STORMS ARE EXPECTED TO WEAKEN LATE TONIGHT AS THEY SHIFT EAST OF THE HIGHWAY 65 CORRIDOR. THEREFORE THE BETTER CHANCES FOR SEVERE STORMS WILL BE WEST OF HIGHWAY 65. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING OVER THE EASTERN OZARKS WHERE SOME STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE. IF ENOUGH INSTABILITY CAN REDEVELOP DURING THE AFTERNOON...ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE EAST OF HIGHWAY 65 WEDNESDAY AFTERNOON AS A SURFACE FRONT PUSHES THROUGH. SEVERE STORMS ARE AGAIN FORECASTED FRIDAY NIGHT THROUGH SATURDAY AS A STRONG STORM SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR FOR SOUTHEAST KANSAS AND WESTER MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Apr 27, 1:06 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
106 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG LIBERAL 37.56N 94.52W
04/27/2016 BARTON MO PUBLIC
TREES UPROOTED IN LIBERAL
&&
BURCHFIELDLocal storm report, Apr 27, 1:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG MONETT 36.92N 93.93W
04/27/2016 BARRY MO EMERGENCY MNGR
POWERLINES AND PARTIAL TREE DOWN IN MONETT
&&
BURCHFIELDSpecial weather statement, Apr 27, 1:19 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 AM CDT WED APR 27 2016
MOZ055-068-270700-
HICKORY MO-BENTON MO-
119 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HICKORY AND BENTON
COUNTIES UNTIL 200 AM CDT...
AT 118 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
CLINTON TO 9 MILES EAST OF LOWRY CITY TO 9 MILES EAST OF OSCEOLA TO 8
MILES NORTH OF WEAUBLEAU TO 8 MILES NORTHWEST OF WHEATLAND...AND
MOVING NORTHEAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK... TRUMAN LAKE...
WARSAW... LINCOLN...
COLE CAMP... HERMITAGE...
WHEATLAND... PRESTON...
CROSS TIMBERS... IONIA...
FRISTOE... PALO PINTO...
QUINCY... RACKET...
KNOBBY... EDMONSON...
HASTAIN... MORA...
LAKEVIEW HEIGHTS... ZORA...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
WEST CENTRAL MISSOURI.
LAT...LON 3822 9308 3819 9308 3819 9307 3806 9306
3791 9307 3792 9350 3820 9350 3821 9353
3851 9351 3851 9330 3853 9329 3853 9307
TIME...MOT...LOC 0618Z 231DEG 46KT 3833 9367 3816 9356 3805 9354 3801
9353 3801 9353
FRYELocal storm report, Apr 27, 1:20 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM TSTM WND DMG RIVERTON 37.07N 94.70W
04/27/2016 CHEROKEE KS FIRE DEPT/RESCUE
CARPORT BLOWN APART AND SIDING BLOWN OFF HOUSE
&&
BURCHFIELDLocal storm report, Apr 27, 1:22 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG CARTHAGE 37.18N 94.31W
04/27/2016 JASPER MO LAW ENFORCEMENT
TREE LIMBS DOWN IN CARTHAGE
&&
BURCHFIELDLocal storm report, Apr 27, 1:30 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG CARTERVILLE 37.15N 94.44W
04/27/2016 JASPER MO LAW ENFORCEMENT
TREE DOWN PER LAW ENFORCEMENT
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:14 PM CDT | Special Weather Statement | SGF | Texas | 46 min |
| Apr 27, 12:03 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Apr 27, 12:04 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 41 min |
| Apr 27, 12:23 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 52 min |
| Apr 27, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Dade, Jasper, Lawrence, McDonald and 2 more | 50 min |
| Apr 27, 12:44 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 46 min |
| Apr 27, 1:19 AM CDT | Special Weather Statement | SGF | Benton, Hickory | 41 min |
| Apr 27, 1:58 AM CDT | Tornado Warning | SGF | Stone, Taney | 32 min |
| Apr 27, 2:10 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster | 41 min |
| Apr 27, 2:14 AM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 31 min |
| Apr 27, 2:43 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 35 min |
| Apr 27, 3:13 AM CDT | Special Weather Statement | SGF | Douglas, Howell, Ozark | 47 min |
| Apr 27, 3:55 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Apr 27, 5:06 PM CDT | Special Weather Statement | SGF | Howell | 39 min |
| Apr 27, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 50 min |
| Apr 27, 5:49 PM CDT | Special Weather Statement | SGF | Howell | 41 min |
| Apr 27, 5:57 PM CDT | Special Weather Statement | SGF | Phelps | 48 min |
| Apr 27, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.